Mapping spaces and automorphism groups of toric noncommutative spaces

Gwendolyn Elizabeth Barnes, Alexander Schenkel*, Richard Joseph Szabo

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)
25 Downloads (Pure)


We develop a sheaf theory approach to toric noncommutative geometry which allows us to formalize the concept of mapping spaces between two toric noncommutative spaces. As an application, we study the ‘internalized’ automorphism group of a toric noncommutative space and show that its Lie algebra has an elementary description in terms of braided derivations.

Original languageEnglish
Pages (from-to)1-38
Number of pages38
JournalLetters in Mathematical Physics
Early online date7 Apr 2017
Publication statusE-pub ahead of print - 7 Apr 2017


  • Automorphism groups
  • Exponential objects
  • Noncommutative geometry
  • Sheaves
  • Torus actions

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Mapping spaces and automorphism groups of toric noncommutative spaces'. Together they form a unique fingerprint.

Cite this